I dont think there should be too much of a problem although I am not a doctor so I cant really say anything concrete about
meds/drugs. I think as long as you eat healthily and take regular exercise, I dont see any reason why you should put weight on long term from coming of Topamax. There may be a slight fluctuation to start with but that should sort itself out.
You may also want to post in Epilepsy for more information since Topamax is an AED and there are loads of people over there that have / still take it.
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
Help support the forums so we can support you: https://www.healingwell.com/donate